# SDR REXA2021122701187

- Difficulty date: November 18, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 10061
- Aircraft time: 42,019 hours, 32,423 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: CC670180591
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION / CORRECTED INFORMATION. THIS CONTAINS THE CORRECT ATA AND AIRCRAFT MODEL NUMBER.
